# SDR R61A201504180250

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS660310
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  THE L2 FWD ESCAPE SLIDE FASTENERS ARE CORRODED.  MX R & R L2 FWD ESCAPE SLIDE FASTENERS IAW AMM 53-23-21, PN NAS6603-10 BOLT.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
